lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Sharp results for the Weyl product on modulation spaces
Turins universitet.
Linnaeus University, Faculty of Technology, Department of Mathematics. (Matematisk modellering, Center för avancerade studier)ORCID iD: 0000-0003-1921-8168
Linnaeus University, Faculty of Technology, Department of Mathematics. (Matematisk modellering, Center för avancerade studier)
2014 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 267, no 8, p. 3016-3057Article in journal (Refereed) Published
Abstract [en]

We give sufficient and necessary conditions on the Lebesgue exponentsfor the Weyl product to be bounded on modulation spaces. The sufficient conditions are obtained as the restriction to N=2 of aresult valid for the N-fold Weyl product. As a byproduct, we obtain sharpconditions for the twisted convolution to be bounded on Wieneramalgam spaces.

Place, publisher, year, edition, pages
Elsevier, 2014. Vol. 267, no 8, p. 3016-3057
Keywords [en]
Weyl product; modulation spaces; twisted convolution; sharpness
National Category
Mathematical Analysis
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-36031DOI: 10.1016/j.jfa.2014.07.011ISI: 000347745900015Scopus ID: 2-s2.0-84908591702OAI: oai:DiVA.org:lnu-36031DiVA, id: diva2:733813
Projects
matematisk modelleringAvailable from: 2014-07-11 Created: 2014-07-11 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Toft, JoachimWahlberg, Patrik

Search in DiVA

By author/editor
Toft, JoachimWahlberg, Patrik
By organisation
Department of Mathematics
In the same journal
Journal of Functional Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 319 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf